omgpickles (omgpickles) wrote in vaginapagina,
omgpickles
omgpickles
vaginapagina

BC pill and lowered sensitivity?

I know I've heard of women having issues with hormonal birth control and lowered sex drives, but has anyone had problems with lowered sensitivity? I had my Mirena removed (after 3 years) 3 months ago and have been on Ortho Cyclen ever since. I've noticed that it seems to be harder for me to orgasm now, both by myself and with my partner. My sex drive is, if anything, higher than usual, but I'm just having a harder time getting off. I'm not depressed or anxious, everything is really quite wonderful except for this! If anyone has experienced this, what do I do? I'd really like to stay on the pill, will one with a lower dose of hormones help?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments